# SDR DL757010037

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 1,547 hours, 705 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Component: Air Cycle Machin, 6806404
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNT RUBBER SMELL ON T/O.  RAN ENGS RT PACK APPEARED TO BE SOURCE OF SMELL.  REPLACED RT ACM.
